MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Erosion (1750); Endocarditis (1834); Mitral Insufficiency (1963); Mitral Regurgitation (1964); Mitral Valve Prolapse (2471)
Date of Event 10/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant procedure of this annuloplasty band, the band was explanted and replaced with a bioprosthetic valve.The surgeon reported that the patient had myxomatous mitral valve disease with flail posterior leaflet due to erosion of the primary chordae, severe mitral regurgitation, and previous alpha streptococcal endocarditis.During the procedure it was verified that there were no signs of active infection, thus the surgeon attempted to repair the valve.However, after coming off cardiopulmonary bypass (cpb), severe regurgitation was noted due to failure of the anterior leaflet coaptation from tethering of a1 and p1 leaflet segments.No additional adverse patient effects were reported.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6999815
Report Number2025587-2017-02010
Device Sequence Number1050933
Product Code KRH
UDI-Device Identifier00613994758811
UDI-Public00613994758811
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K011395
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2021
Device Model Number638BL
Device Catalogue Number638BL32
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2017
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR